# SDR CALA2025082108006

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 75,824 hours, 28,175 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1283
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT GOUGES ON UPPER FLANGE BTW STA 887, STGR 2 7L AND STGR 25R.    DIP NEEDS TO BE APPLIED. REAPAIRED AFT CARGO COMPARTMENT ON UPPER FLANGE BTW STA 887, STG R 27L AND STGR 25R.  WORK DONE IAW SRM 53-60-07-2R-2 AND PERFORMED NDT NO CRACK SIGNAL NOTED. IAW NDTM PART 6, 51 -00-00 PROCEDURE 16,23.
